Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Not every 0-dimensional realcompact space is $N$-compact


Author: Peter Nyikos
Journal: Bull. Amer. Math. Soc. 77 (1971), 392-396
MSC (1970): Primary 54D30, 54G20; Secondary 54B10, 54C25, 54D60, 54E15, 54F50
MathSciNet review: 0282336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54D30, 54G20, 54B10, 54C25, 54D60, 54E15, 54F50

Retrieve articles in all journals with MSC (1970): 54D30, 54G20, 54B10, 54C25, 54D60, 54E15, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12709-X